# SDR JJBA20130105001

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 27,907 hours, 37,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CREW NOTED THAT THE CEILING EMERGENCY LIGHT AT ROW 3 WAS NOT ILLUMINATING AS REQUIRED.   MX DISCOVERED THE CONNECTOR FOR THE LIGHT WAS UNPLUGGED.  RECONNECTED AND PERFORMED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
